# SDR USAA2009091192475

- Difficulty date: September 8, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 30,726 hours, 16,472 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 894- ATL-CLT - EMERGENCY LIGHTS - ROW 18 LEFT EMERGENCY LIGHT INOPERATIVE.  FOUND WIRE BROKEN AT CONNECTOR AT ROW 18 LEFT.  RE-PINNED CONNECTOR.  OPERATIONAL CHECK WAS GOOD PER ESPM 20-48-12.
